# SDR AALA202503145802

- Difficulty date: March 13, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N302SA
- Make and model: Boeing 737-8
- Aircraft serial: 44468
- Aircraft time: 12,677 hours, 4,707 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT FLIGHT ATTENDANT RIGHT HAND OUTBOARD EMERGENCY FLASHLIGHT NOT WORKING. REMOVED AND REPLACED AFT FLIGHT ATTENDANT RIGHT HAND OUTBOARD EMERGENCY FLASHLIGHT BATTERY. PER AMM 25-64-00.
